By the same authors

From the same journal

From the same journal

Lax operator for Macdonald symmetric functions

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalLetters in Mathematical Physics
DateAccepted/In press - 26 May 2015
DateE-pub ahead of print - 12 Jun 2015
DatePublished (current) - 1 Jul 2015
Issue number7
Number of pages16
Pages (from-to)901-916
Early online date12/06/15
Original languageEnglish


Using the Lax operator formalism, we construct a family of pairwise commuting operators such that the Macdonald symmetric functions of infinitely many variables and of two parameters q, t are their eigenfunctions. We express our operators in terms of the Hall-Littlewood symmetric functions of the variables and of the parameter t corresponding to the partitions with one part only. Our expression is based on the notion of Baker-Akhiezer function.

Bibliographical note

© Springer Science+Business Media Dordrecht 2015. This is an author produced version of a paper published in Letters in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations